# SDR DALA2021071203938

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,857 hours, 38,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Inflation Sys
- Condition: Faulted
- Location: Rt Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 REMOVE THE OVERWING SLIDE RH. THE SAFETY PIN IS STUCK. IN REF WITH AMDS 5200-8596. CORRECTIVE ACTION: SUMMARY OF NRC 00866: BOTTLE SLIDE INFLATOR WAS REPLACED UNDER CARD AMDS 2565-4646-RH. (1867476)
